MAUDE Adverse Event Report: COOK INCORPORATED NESTER; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

COOK INCORPORATED NESTER; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number G47352
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device was damaged and not placed in patient.

Brand Name
NESTER
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key18502132
Report Number18502132
Device Sequence Number20869627
Product Code KRD
UDI-Device Identifier00827002473522
UDI-Public(01)00827002473522(17)241011(10)10044931
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
Report Date (Section F) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG47352
Device Catalogue NumberMWCE-35-14-4-NESTER-01
Device Lot Number10044931
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight84 KG
Date Report Sent to FDA09/06/2023